# SDR IPXA12673538

- Difficulty date: May 13, 2012
- Submitted: May 14, 2012
- Operation: Air carrier
- Aircraft: N304UP
- Make and model: Boeing 767-34AF
- Aircraft serial: 27242
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: A402H
- Condition: Damaged
- Location: Main Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO FLOOR PANEL HAS TWO PLACES OF DAMAGE ON POS 4 CTR PANEL.  FABRICATED NEW FLOOR PANEL IAW EO B767-5320-9693H.
